# SDR 96ZZZM546

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Fs 211.8-229.8
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION AND BULGE ON INTERCOSTAL FS 211.8-229.8 LEFT SIDE 12 ABOVE ACCESS DOOR.  REMOVED CORROSION WITHIN LIMITS PER SRM 51-10-6.  TREATED WITH ALODINED AND PRIMED PER SRM 51-10-2.  FABRICATED NEW INTERCOSTAL OF 2024-T3 .040 9 INCH BY 6 INCH TRIMMED TO FIT PER SRM 51-10-1.  INSTALLED WITH NEW HARDWARE PER SRM 51-30-2.
